4 doctors weighed in:

Have used travatan for 7 mos. & have recently developed red eyes. People say i look tired. Why would this side effect not show up until after 7 mos.?

4 doctors weighed in
Dr. Harold Peltan
Ophthalmology
2 doctors agree

In brief: Normal

It is common for sensitivity to certain eye drops to develop over time.
It is different from being allergic to a bee sting. While most patients don't develop sensitivity to travatan, some do. There are other eye drops that can be tried. Also, slt laser is a good treatment.

In brief: Normal

It is common for sensitivity to certain eye drops to develop over time.
It is different from being allergic to a bee sting. While most patients don't develop sensitivity to travatan, some do. There are other eye drops that can be tried. Also, slt laser is a good treatment.
Dr. Harold Peltan
Dr. Harold Peltan
Thank
Dr. Bruce Saran
Ophthalmology

In brief: Many things

Red eyes can be from inflammation from chronic allergies, dry eye syndrome, blepharitis (minor infection of the eyelid margin), meibomianitis-blocked ducts on lid margin.
You may have inflammation on the top of the eye, episcleritis or in the front to the eye, irtis. Travatan is a prostaglandin and can cause allergies. You need the right diagnosis to get the treatment to get rid of red eyes.

In brief: Many things

Red eyes can be from inflammation from chronic allergies, dry eye syndrome, blepharitis (minor infection of the eyelid margin), meibomianitis-blocked ducts on lid margin.
You may have inflammation on the top of the eye, episcleritis or in the front to the eye, irtis. Travatan is a prostaglandin and can cause allergies. You need the right diagnosis to get the treatment to get rid of red eyes.
Dr. Bruce Saran
Dr. Bruce Saran
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
434K people helped
Continue
111,000 doctors available